Heart Disease Expert Forum
Re: migraine meds and heart problems
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Re: migraine meds and heart problems
Posted By larry on January 14, 1999 at 11:50:08:

In Reply to: migraine meds and heart problems posted by Judy on January 13, 1999 at 17:54:08:






I take a lot of Imitrex tablets (50 mgs.) due to chronic migraines.  I know it has not been around long enough to know about long-term effects on the heart and arteries.  I used to use the injections.  Any opinions?  I don't think I could be motivated not to take it anymore.   Living with migraines is still too miserable.  I was just wondering.      
Judy, By any chance are you living in Colorado?
Discussion is closed
Cancel
0 Answers
Page 1 of 1
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now